# SDR RAIA0012053

- Difficulty date: December 21, 2000
- Submitted: December 26, 2000
- Operation: Air carrier
- Aircraft: N566HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41084
- Aircraft time: 10,985 hours, 11,403 cycles
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Altimeter
- Part number: 1611AM1
- Condition: Failed
- Location: Cockpit
- Part time: 11,066 hours, 11,270 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

7318-STL-DURING TAXI OUT STANDBY ALTIMETER WAS READING 300 FEET LOW. MAINTENANCE REMOVED AND REPLACED STANDBY ALTIMETER IAW J41 MAINTENANCE MANUAL.
